Reply
Results 1 to 1 of 1
  1. #1
    Registered User StrawberryTime's Avatar
    Join Date: Apr 2020
    Age: 50
    Posts: 1
    Rep Power: 0
    StrawberryTime is on a distinguished road. (+10)
    StrawberryTime is offline

    Unhappy BCAAs (arginine) and intestinal problems

    Hey friends, I've been working with my doc to figure out why I have come intestinal bleeding, and it took me a long time to make the association, since I haven't had that problem in a few weeks and I also haven't been working out for the last few weeks, but I got back on and for the last week I've been taking BCAAs before exercise and the bleeding is back.

    After reading through some medical journals I've come across an abstract about arginine having an adverse effect on intestinal irritation in athletes specifically (they said in comparison to people with diabetes who are treated with amino acids). I can't post links yet because I'm a nob but the paper is through PubMed and the title is "Adverse gastrointestinal effects of arginine and related amino acids."

    I'm wondering if anyone has their own anecdotal accounts of intestinal irritation, nausea, runny poops, blood, etc or if they have heard of this in other people. I know every body is different but I just want to see if I can collect some supplementary anecdotal info since it's been hard to find other info on this from google searching. I figure you guys would know best. Thanks so much!
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
www.000webhost.com